| Model Number |
SIGRADXT |
| Medical Device Problem Codes |
Misfire (2532); Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: egiaustnd, egiaustnd endogia ultra univ std stap, (lot # n4j1489y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during use of the 15mm reload with a manual handle, the device partial fired, and the handle made cracking sounds with uncontrolled rotation.The device was replaced with a new handle and reloads, which completed the procedure successfully.No patient complications have been reported as a result of this event.